Reliability of reference distances used in photogrammetry


AKSU M. , Kaya D., KOCADERELİ İ.

ANGLE ORTHODONTIST, vol.80, no.4, pp.670-677, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.2319/070309-372.1
  • Title of Journal : ANGLE ORTHODONTIST
  • Page Numbers: pp.670-677

Abstract

Objective: To determine the reliability of the reference distances used for photogrammetric assessment.